MathSciNet Relay Station
MathSciNet bibliographic data
MR453729 13H10 (14M05)
Goto, Shiro; Watanabe, Keiichi The structure of one-dimensional $F$-pure rings. J. Algebra 49 (1977), no. 2, 415–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement